# SDR QXEA2009102600842

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N5300
- Make and model: Dhavxx DH82AROBRTSN
- Aircraft serial: T5703
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND ANTENNA MOUNT BETWEEN FS 295.00 - 310.00.  REMOVED 2 RIVETS TO ACCESS CORROSION IAW SRM 51-42-06.  BLENDED .002 DEEP BY 1 INCH WIDE AND 1 INCH LONG.  ORIGINAL THICKNESS IS .050 INCH.  REMAINING MATERIAL AFTER BLEND .048 INCH.  BLEND WITHIN LIMITS PER CRJ700 SRM 53-00-00.  TREATED, PRIMED AND PAINTED IAW CRJ700 SRM 51-21-11, 51-25-06 AND 51-25-16.
